# SDR DALA2024120611508

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 100,679 hours, 26,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 L-2 ENTRY DOOR KNUCKLE KNOCKER WILL NOT EXTEND. CORRECTIVE ACTION: FOUND CONDITION INDICATOR PLACARD INTERFERING WITH INDICATOR MOVEMENT. R/R INDICATOR PLACARD, CKS GOOD REF B757 AMM 52-11. (6361032)
